# SDR HNAA2020072000203

- Difficulty date: June 16, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 47,012 hours, 43,583 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 77
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK - 2 POSSIBLE SKIN CRACK AROUND RIVET AT FR 77 BTW STR 5R-6R...CUT OUT DAMAGED SKIN AROUND RIVET IAW SRM 53-32-01. MADE REPAIR BUSHING IAW SRM 53- 32-01 9,H,1-7.
